# SDR VNAA202206291111

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 15,223 hours, 13,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950097
- Part serial: 00941
- Condition: Failed
- Location: 200
- Part time: 11,834 hours, 10,271 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW RECEIVE CHIME FROM F/A. REJECT TAKEOFF JUST UNDER 80KTS. F/A ADVISE SMOKE IN CABIN. CREW TAXI OFF RUNWAY TO TAXIWAY D AND EVACUATE THE AIRCRAFT. 64 PAX ON BOARD. OVERWING EMERGENCY DOORS PULLED BUT PAX EVACUATE OUT MAIN CABIN DOOR AND TAKEN TO GRASS AREA ALONGSIDE TAXIWAY. NO INJURIES NOTED. / PERFORMED OPS TEST OF AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ900 AMM 21-51-00-710-801. DURING OPS TEST, FOUND RH ACM CEASED CAUSING SMOKE IN THE CABIN. REMOVED AND REPLACED RH ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. OPS CHECK AND LEAK CHECK GOOD. NO SMOKE OR ODOR DETECTED.
